# SDR ASAA2023011141713

- Difficulty date: January 11, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 56,102 hours, 16,754 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 146A7502
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RIGHT HAND SIDE TRANSITION PANEL CORRODED STATION(S 727 TO 767. GROUNDED - YES. REMOVED CORROSION, FOUND TO HAVE 100% MAT. LOSS IN MULTIPLE AREAS. REMOVED DAMAGED TRANSITION PNL, FAB'D, LOCATED, DRILLED, ALODINED, PRIMED & INSTALLED NEW TRANSITION PNL & SPLICE P/N: BAC1496-377 7075-T62 P.O. 1034622.1 IAW B737-800 SRM 53-00-53-1A-2 & SRM 53-00-53-2R-5.
